# SDR AWXA200701073

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 65,660 hours, 45,585 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6545402153
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4118486, CRACKED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 540, RBL 6, WL 158.  REPAIRED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 540, RBL 6, WL 158 IAW AWA ER 03-5712-06054-BA1.
